? Qu? happens if I treat an infection? n yeast with metronidazole?

April 10th, 2013 by Emily

asked: What? happens if I treat an infection? Yeast n metronidazole Ok, as? I think I have an infection? n are yeast? ay Pareci me? a drug (metronidazole) which Recet? to m? atr a couple of months? sy it us?, but now I have fear because it is like an antibiotic, and s? that can trigger an infection? n yeast, but I needed help, and I realized, as it can relieve COMEZ? n that Guests may? working, but now it s not?, go to m? physician ma? ana . ? The use of this gel that my s? Symptoms worsen Greatest Answer : Response


been prefabricated worse by using an antibiotic that is known to cause yeast infections. What needs to be clarified is an anti-fungal and yeast is a fungus, not an infection? N. Since you est? seeing your physician tomorrow,? l give you? necesitas.S what? him remember not to do this again.

? Ade your own answer in the comments!

User Reviews Send this to a friend
 
Manufacturer:
Customer Rating:
 
List Price: Varies based on product options
Sale Price: View Sale Price
Availibility: View Product Availability
Buy Now
 

Product Description

Product Details

No details are available for this product

Video Reviews

No video reviews found for this product.

Customer Reviews

No customer reviews were found for this product.

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

One Comment on “? Qu? happens if I treat an infection? n yeast with metronidazole?”

  1. Jasmine says:

    Metronidazole can worsen a pre-existing yeast infection (such as thrush or a vaginal yeast infection). These yeast infections usually require treatment with an antifungal medication. I would disconnect the use of it if you haven’t already.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 116,020 bad guys.